×

zbMATH — the first resource for mathematics

On the approximation of elliptic operators with discontinuous coefficients. (English) Zbl 0339.35006

MSC:
35A99 General topics in partial differential equations
35R05 PDEs with low regular coefficients and/or low regular data
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] R. Courant - D. Hilbert , Methods of Mathematical Physics , Volume I , Interscience Publishers, Inc. , New York , 1953 . MR 65391 | Zbl 0051.28802 · Zbl 0051.28802
[2] L. Gärding , Dirichlet’s problem for linear elliptic partial differential equations , Math. Scand. , 1 ( 1953 ), pp. 55 - 72 . MR 64979 | Zbl 0053.39101 · Zbl 0053.39101 · eudml:165486
[3] G. Fichera , Existence Theorems in Elasticity, Handbuch der Physik , Volume VIa / 2 , ed. C. TRUESDELL, Springer-Verlag , Berlin , 1972 .
[4] M.E. Gurtin , The Theory of Linear Elasticity, Handbuch der Physik , Volume VIa / 2 , ed. C. TRUESDELL, Springer-Verlag , Berlin , 1972 .
[5] L.P. Khoroshun , Relationships between stresses and deformations in lamellar media , Soviet Applied Mechanics , 2 ( 1966 ), pp. 14 - 17 .
[6] O.A. Ladyzhenskaya - N.N. Ural’tseva , Linear and Quasilinear Elliptic Equations, Trans . ed. L. EHRENPREIS, Academic Press , New York , 1968 . MR 244627 | Zbl 0164.13002 · Zbl 0164.13002
[7] A. Marino - S. Spagnolo , Un tipo di approssimazione dell’operatore \Sigma ijDi(aij(x)Dj) con operatori \Sigma jDj(\beta (x)Dj) , Ann. Scuola Norm. Sup. Pisa , 23 ( 1969 ), pp. 657 - 673 . Numdam | Zbl 0187.35305 · Zbl 0187.35305 · numdam:ASNSP_1969_3_23_4_657_0 · eudml:83511
[8] N.J. Pagano , The role of effective moduli in the elastic analysis of composite laminates, Composite Materials , eds. L. J. BROUTMAN - R. H. KROCK, Volume 2 : Mechanics of Composite Materials , ed. G. P. SENDECKYJ, Academic Press , New York , 1974 .
[9] N.J. Pagano , Exact moduli of anisotropic laminates, Composite Materials , eds. L. J. BROUTMAN - R. H. KROCK, Volume 22 : Mechanics of Composite Materials , ed. G. P. SENDECKYJ, Academic Press , New York , 1974 . · Zbl 0317.62059
[10] R. Rellich , Ein Satz über Mittleve Konvergenz , Nachr. Ges. Wissen. Göttingen, Math. Phys., Kl. , ( 1930 ), pp. 30 - 35 . Article | JFM 56.0224.02 · JFM 56.0224.02 · minidml.mathdoc.fr
[11] S. Spagnolo , Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche , Ann. Scuola Norm. Sup. Pisa , 22 ( 1968 ), pp. 571 - 597 . Numdam | MR 240443 | Zbl 0174.42101 · Zbl 0174.42101 · numdam:ASNSP_1968_3_22_4_571_0 · eudml:83472
[12] S. Timoshenko - J.N. Goodier , Theory of Elasticity , McGraw-Hill Book Co ., New York , 1951 . MR 45547 | Zbl 0045.26402 · Zbl 0045.26402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.